| Model Number |
24686 |
| Medical Device Problem Codes |
Inflation Problem (1310); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 60% stenosed target lesion was located in the moderately calcified left forearm arteriovenous fistula.A 6.0 x40, 40cm gladiator balloon catheter was used for dilatation.During the procedure, the balloon ruptured after at 20 atmospheres.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications reported, and the patient was in good condition after the procedure.
Event or Problem Description
It was reported that balloon rupture occurred.The 60% stenosed target lesion was located in the moderately calcified left forearm arteriovenous fistula.A 6.0 x40, 40 cm gladiator balloon catheter was used for dilatation.During the procedure, the balloon ruptured after at 20 atmospheres.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications reported, and the patient was in good condition after the procedure.
Additional Manufacturer Narrative
H6: device codes: corrected from inflation slow to material rupture.E1: initial reporter facility name: (b)(6) hospital.